# SDR DALA2017060904616

- Difficulty date: June 8, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 221PF AT FWD GALLEY AREA. REPLACED FLOOR PANEL 221PF AT FWD GALLEY AREA.
